Ask an expert
Question

05 Jul 2010

st john wort, vita b
hi

pleaes tell me i am using st johns wort for depression and vital vitamin B 12 Complex, seem to be working very well for me, 1 in the morning and 1 at night
do you know any side effects, wil i experience a problem along the way? thank you
Answer 417 views
Expert
Natural health
natural health

01 Jan 0001

hi

The only relative "side-effect" with St Johns wort is that it can interfere with the oral contraceptive pill, might also increase sun sensitivity. The dosage of B12 you are using will pose no side effects.
Regards
Dr Debbie
www.drdebbie.co.za
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9433 votes
No
68% - 19962 votes
Vote